# SDR MASA200601750

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 6,282 hours, 5,746 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 1036 OGG - INBD GROUND SPOILER/FLIGHT SPOILER FAULT STATUS MESSAGE.  MX RESET THE SECUS AND THE SYSTEM OP CHECKED GOOD.
